EconPapers    
Economics at your fingertips  
 

A particle method for a scalar advection diffusion equation

S. Roberts

Mathematics and Computers in Simulation (MATCOM), 1990, vol. 32, issue 1, 155-160

Date: 1990
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475490902317
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:32:y:1990:i:1:p:155-160

DOI: 10.1016/0378-4754(90)90231-7

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:32:y:1990:i:1:p:155-160